Ketonal Active x 20 capsules, ketoprofen, ketonal active

Sandoz

Sale price £14.99 Regular price £30.00

Tax included. Shipping calculated at checkout.

 The active substance in Ketonal Active UK is ketoprofen, a medicine that belongs to the flu of non-steroidal anti-inflammatory drugs (NSAIDs). The Ketonal Active is used, inter alia, in osteoarthritis. A preparation to buy without a prescription!

Ketonal Active Composition:
Active substance: ketoprofen (Ketoprofenum). One capsule contains 50 mg of ketoprofen and excipients: lactose monohydrate, magnesium stearate, colloidal anhydrous silica, capsule components: gelatin, titanium dioxide (E 171), patent blue (E 131).

Ketonal Active Action:
Ketoprofen has anti-inflammatory, analgesic and antipyretic effects. Therefore, Ketonal Active is most often recommended for the treatment of symptoms associated with rheumatic bone diseases, as well as for the relief of mild and mild pain.

Ketonal Active Application:
Ketonal Active indicated for use in the symptomatic treatment of inflammatory and degenerative diseases of the rheumatic skeletal system, as well as for use to relieve certain pain syndromes (rheumatoid arthritis, osteoarthritis, moderate pain).

Ketonal Active Additional information:
Keep the product out of reach of children at room temperature. The drug contains lactose.

Ketonal Active Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have previously had a hypersensitivity reaction (eg bronchospasm, asthma attack, rhinitis, urticaria) after using ketoprofen, salicylates (including acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs. Do not use in case of: severe heart failure, kidneys, liver, chronic indigestion, bleeding tendencies, bronchial asthma and rhinitis, active or recurrent gastric or duodenal ulcer, past gastrointestinal bleeding, gastrointestinal perforation (in those associated with the use of non-steroidal anti-inflammatory drugs), perioperative pain after vessel grafting. Do not use below 15 years of age. Do not use in women in the third trimester of pregnancy (in the first and second trimester only for the indication of a doctor). It is not recommended for breastfeeding.

Ketonal Active Side effects:
The Ketonal Active may contribute to the occurrence of side effects. Prolonged intake of high doses of the drug may increase the risk of a heart attack or stroke to a small extent. Side effects occurring: very often - increased results of liver function tests; often - indigestion, nausea, abdominal pain, vomiting, anorexia, depression, nervousness, nightmares, drowsiness, weakness, malaise, tiredness, edema; uncommon: anemia, haemolysis, purpura, cutaneous allergic reactions, headache, dizziness, haemoptysis, dyspnea, pharyngitis, constipation, diarrhea, bloating, gastritis, rash, pruritus, eczema, purpura-like rash, excessive sweating, exfoliative dermatitis, menorrhagia or abnormal irregular menstruation, edema, fatigue, increase in potassium in the blood; rarely - hemorrhagic anemia, delirium with visual and auditory hallucinations, impaired speech orientation and disorder, tingling sensation, visual disturbances, tinnitus, bronchial asthma, oral mucositis, gastric and / or duodenal ulcer, hepatitis, increased liver enzymes (ALAT, AST), increase in serum bilirubin, weight gain; very rarely - angioneurotic edema, one case of an alleged brain tumor, one case of conjunctivitis after oral administration of ketoprofen, colitis, enteropathy with perforation, ulceration or stenosis, severe liver dysfunction with jaundice and inflammation, pyelonephritis. Adverse reaction with an unknown incidence:

Dosage:
Use orally as prescribed by your doctor or as described on the leaflet. Use during the meal, drink with water or milk (about 100ml). In some cases, simultaneous use of antacids in the stomach is recommended. Adults, children over 15 years old: take one capsule three times a day (morning, noon, evening). Rheumatoid arthritis and osteoarthritis: use one capsule every 6 hours. Pain treatment: take one capsule every 6-8 hours. The maximum daily dose of ketoprofen: 200mg (four capsules). In older people, the lowest effective dose is recommended due to the increased risk of side effects.

The Ketonal Active x 20 capsules, ketoprofen, ketonal active is far and away, one of our most popular items. People can't seem to get enough of it.

Inventory Last Updated: Mar 01, 2021